Dolorous (dolorousindeed) wrote in vaginapagina,
Dolorous
dolorousindeed
vaginapagina

Really long period or spotting?

I'm back again with yet another question. Here is the deal: I started my period December 14. I also started back on HBC (the pill, ortho-cyclin) on the same day after a six month break from it. I have yet to stop bleeding. Should I be worried or is this just my body reacting to the HBC? I am only on it until I (assuming my PAP was normal and everything is good to go) get my IUD (which I am super stoked about!). It isn't a super heavy flow, but it is enough to start getting on my nerves after all this time. Does anyone have any insight for me? I really don't want this to somehow interfere with my getting my IUD because I have wanted it for so long. I hate HBC because all the adverse effects it has on my, and would be very upset if this became a problem. Any words of wisdom would be much appreciated. Thanks in advance!

Oh and if it is relevant at all, I have never bled for this long before. I'm also experiencing some mild cramping.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment